I had an acne for over 2 years now and I had this in my post adolescent years, nevr had acne as a teenager. (I am 25 years old now) I found out it is one of the characteristic for having Behcet's disease.
I've been taking Prednisone for 2 weeks now as my medication for Behcet's but I observe that my acne is clearing off, currently there is no breakout in my face which is rare because in the past 2 years of having acne I always have 3 to 4 active pimples regularly.
I researched today and found out that Prednisone actually can cause or trigger acne. but in my case it has been somewhat reverse. I wonder why, is there any explanation for this?
If your acne was a symptom of a condition for which you are now being treated it makes sense that your acne may now decrease. Not eveybody gets every side effect listed for your medicine, so hopefully you'll be lucky. If your acne does return get back to me or your doctor, and work out some acne treatments you can use concurrently with prednisone. Love loiloi x
I was on the pred last summer, so i can tell you that your acne is not there.. YET! .wait a couple months and then yull see, it really sux and it burns !! idk , if ull get it as bad as me ..it wont be nice at all, and its hard to get rid of !
good luck !!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.